# SDR 0100895518

- Difficulty date: February 27, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N518US
- Make and model: Boeing 757251
- Aircraft serial: 23206
- Aircraft time: 49,368 hours, 20,684 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

TRAILING EDGE FLAP DISAGREE WARNING LIGHT ILLUMINATED WHEN FLAPS EXTENDED FROM FLAPS 15.  PERFORMED COM PROCEDURES AND DECLARED AN EMERGENCY.  AN UNEVENTFUL LANDING WAS MADE WITH FLAPS AT 20.  MAINTENANCE PERFORMED OPERATIONAL CHECK OF FLAPS, CHECKED OK.
